MathSciNet Relay Station
MathSciNet bibliographic data
MR2448286 60H15 (35R60)
Kim, Kyeong-Hun An $L_p$-theory of SPDEs on Lipschitz domains. Potential Anal. 29 (2008), no. 3, 303–326.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement